Computational & Applied Mathematics
On-line version ISSN 1807-0302
CHEN, Shouting and ZHOU, Ruguang. An integrable decomposition of the Manakov equation. Comput. Appl. Math. [online]. 2012, vol.31, n.1, pp.01-18. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022012000100001.
An integrable decomposition of the Manakov equation is presented. A pair of new finite-dimensional integrable Hamiltonian systems which constitute the integrable decomposition of the Manakov equation are obtained. Mathematical subject classification: 37K10.
Keywords : binary nonlinearization of the spectral problem; the 4-component AKNS equation; the Manakov equation; integrable decomposition.